# SDR C77A248526

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 4,729 hours, 2,765 cycles
- Engine: Ge CF348E5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKE-OFF, AT V1 ACFT PULLED HARD TO THE LT.  ON LANDING, NOTHING ABNORMAL NOTICED. MX PERFORMED NOSE GEAR STEERING INSP IAW AMM 32-49-01, NO DEFECTS NOTED ACFT OK FOR SERVICE AT THIS TIME. ALSO INTERROGATED CMC NO LATCHED MESSAGES.
